Smoothness of inertial manifolds

Shui Nee Chow, Kening Lu, George R. Sell

Research output: Contribution to journalArticlepeer-review

53 Scopus citations
Original languageEnglish (US)
Pages (from-to)283-312
Number of pages30
JournalJournal of Mathematical Analysis and Applications
Volume169
Issue number1
DOIs
StatePublished - Sep 1 1992

Bibliographical note

Funding Information:
* This research was supported in part by grants from the National Science Foundation the Applied Mathematics and Computational Mathematics Program/DARPA.

Cite this